A 25-year-old male asked:
Disclaimer

is it safe to take benadryl (diphenhydramine) with vicodin?

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
It is safe: However, taking benadryl (diphenhydramine) with Vicodin could increase the chances of central nervous system and respiratory depression. Always ask your physician for advice in weighing the dangers against the benefits.
Answered on Jul 30, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 19-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Depends: but common side effects of drugs in the opiate class (such as Vicodan) include nausea and drowsiness. It is ok to take Benadryl (diphenhydramine) bu ... Read More
A 42-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
CNS &RES DEPRESSION: Yoy may have central nervous system and respiratory depression.I f you awake avoid activities which require to be mentally alert, like driving and ope ... Read More
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Nasal steroid?: Whether you can take these medications depend greatly on their adverse effects . Both Benadryl and Vicodin have sedating effect and Vicodin may cause ... Read More
A 37-year-old male asked:
Dr. Robert Grindstaff
38 years experience Addiction Medicine
Probably: the combination may cause increased CNS depression but at these doses it should be ok
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month